Proportional likelihood ratio models for mean regression

Huang, Alan and Rathouz, Paul J. (2012) Proportional likelihood ratio models for mean regression. Biometrika, 99 223-229. doi:10.1093/biomet/asr075

Author Huang, Alan
Rathouz, Paul J.
Title Proportional likelihood ratio models for mean regression
Journal name Biometrika   Check publisher's open access policy
ISSN 0006-3444
Publication date 2012
Sub-type Article (original research)
DOI 10.1093/biomet/asr075
Open Access Status
Volume 99
Start page 223
End page 229
Total pages 7
Place of publication Oxford, United Kingdom
Publisher Oxford University Press
Language eng
Abstract The proportional likelihood ratio model introduced in Luo & Tsai (2012) is adapted to explicitly model the means of observations. This is useful for the estimation of and inference on treatment effects, particularly in designed experiments and allows the data analyst greater control over model specification and parameter interpretation.
Keyword Empirical likelihood
Exponential tilting
Generalized linear model
Multi-way layout
Proportional likelihood ratio model
Semiparametric model
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 26 Mar 2014, 14:19:28 EST by Kay Mackie on behalf of School of Mathematics & Physics